# SDR CALA9801371

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 2760 · Drag Control System
- Part: Torsion Bar
- Part number: 5954283501
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING INBOARD TORSION BAR CORRODED.  THE TORSION BAR WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 27-61-6.
